Drifting diffusion on a circle as continuous limit of a multiurn Ehrenfest model

Pi Gang Luan, Yee-Mou Kao

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Diffusion equation with a drifting velocity term (continuous limit) of a multiurn Ehrenfest model was analyzed. A transformation was introduced for the the quantum particle problem, moving under the influence of a time varying magnetic field. It was observed that the continuous limit of the the model exists by defining the drifting velocity and diffusion constant, if the density function is defined as the continuous limit of the fraction mi/N. It was also observed that the diffusion equation solutions are helpful in finding the wave function or Green's function of problems of time-dependent quantum mechanics.

Original languageEnglish
Article number022102
JournalPhysical Review E - Statistical, Nonlinear, and Soft Matter Physics
Volume69
Issue number2 1
DOIs
Publication statusPublished - 2004 Feb 1

Fingerprint

Circle
Diffusion equation
Density Function
Wave Function
Quantum Mechanics
quantum mechanics
Green's function
Time-varying
Green's functions
Magnetic Field
wave functions
Model
Term
magnetic fields
Influence

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Condensed Matter Physics
  • Physics and Astronomy(all)

Cite this

@article{6088968f86db4b03b80caee139de05ea,
title = "Drifting diffusion on a circle as continuous limit of a multiurn Ehrenfest model",
abstract = "Diffusion equation with a drifting velocity term (continuous limit) of a multiurn Ehrenfest model was analyzed. A transformation was introduced for the the quantum particle problem, moving under the influence of a time varying magnetic field. It was observed that the continuous limit of the the model exists by defining the drifting velocity and diffusion constant, if the density function is defined as the continuous limit of the fraction mi/N. It was also observed that the diffusion equation solutions are helpful in finding the wave function or Green's function of problems of time-dependent quantum mechanics.",
author = "Luan, {Pi Gang} and Yee-Mou Kao",
year = "2004",
month = "2",
day = "1",
doi = "10.1103/PhysRevE.69.022102",
language = "English",
volume = "69",
journal = "Physical review. E",
issn = "1539-3755",
publisher = "American Physical Society",
number = "2 1",

}

Drifting diffusion on a circle as continuous limit of a multiurn Ehrenfest model. / Luan, Pi Gang; Kao, Yee-Mou.

In: Physical Review E - Statistical, Nonlinear, and Soft Matter Physics, Vol. 69, No. 2 1, 022102, 01.02.2004.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Drifting diffusion on a circle as continuous limit of a multiurn Ehrenfest model

AU - Luan, Pi Gang

AU - Kao, Yee-Mou

PY - 2004/2/1

Y1 - 2004/2/1

N2 - Diffusion equation with a drifting velocity term (continuous limit) of a multiurn Ehrenfest model was analyzed. A transformation was introduced for the the quantum particle problem, moving under the influence of a time varying magnetic field. It was observed that the continuous limit of the the model exists by defining the drifting velocity and diffusion constant, if the density function is defined as the continuous limit of the fraction mi/N. It was also observed that the diffusion equation solutions are helpful in finding the wave function or Green's function of problems of time-dependent quantum mechanics.

AB - Diffusion equation with a drifting velocity term (continuous limit) of a multiurn Ehrenfest model was analyzed. A transformation was introduced for the the quantum particle problem, moving under the influence of a time varying magnetic field. It was observed that the continuous limit of the the model exists by defining the drifting velocity and diffusion constant, if the density function is defined as the continuous limit of the fraction mi/N. It was also observed that the diffusion equation solutions are helpful in finding the wave function or Green's function of problems of time-dependent quantum mechanics.

UR - http://www.scopus.com/inward/record.url?scp=42749107756&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=42749107756&partnerID=8YFLogxK

U2 - 10.1103/PhysRevE.69.022102

DO - 10.1103/PhysRevE.69.022102

M3 - Article

C2 - 14995502

AN - SCOPUS:42749107756

VL - 69

JO - Physical review. E

JF - Physical review. E

SN - 1539-3755

IS - 2 1

M1 - 022102

ER -